# SDR WVER2017040907

- Difficulty date: April 9, 2017
- Submitted: April 9, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 34,778 hours, 24,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341333
- Condition: Cracked
- Location: Fuselage
- Part time: 34,778 hours, 24,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT FS 235.00 UPPER FRAME SECTOR CRACKED NEAR TOP LIGHTNING HOLE.
